# SDR DL757081815

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE RT MLG DOOR CENTER MOUNT FITTING, HINGE SUPPORT AND BRACKET ATTACHMENT HOLES WERE FOUND TO BE WORN AND ELONGATED.  THE HOLES WERE CLEANED UP TO ROUND DIAMETERS AND OVERSIZE BOLTS WERE INSTALLED IN SOME OF THE HOLES.
